# SDR YENA2024111201462

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: String
- Condition: Corroded
- Location: Stringer 43l
- Component: Stringer, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L AND BTW FR58 TO FR60 AFT CARGO COMPARTMENT (CPCP FINDING); (RESOLVED ON W/O: 1318564 TASKCARD: NR-00036) REF AE WO 2024-275/1. N/R# 2024 - 538624. PERFORMED PERMANENT REPAIR ON STRINGER 43L AND BTW FR58 TO FR60 AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 60000 FC/120000FH FROM TIME OF THE REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF TBD IAW A320 SRM 53-00-13-205-001 TABLE 4 . ACCOMPLISHED BY AE TECH#  8622908. AE QC INSP# 238. FUR-A320-53-01812 ASSIGNED.
